Nuromol Double Action Pain Relief 12 Tablets

BrandsNurofen
Catalogue ID:943870
Product Code:9300711032453
Availability:In Stock
  • $8.99
Nuromol provides temporary relief from: back pain, dental pain, period pain, migraine headache, tension headache, headache, muscular pain, cold and flu symptoms, sore throat, rheumatic pain and non-serious arthritic pain.

Ingredients:
Ibuprofen 200mg and paracetamol 500mg | Contains no wheat, gluten, lactose or sucrose. | Contains no preservatives

Usage Information
Take with water.
- Adults under 65 and children from 12 years. Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose.
- Do not take more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised by a doctor.
- Do not give to children under 12 years. Nurofen for children products are available.
- Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines.

Seek medical advice before use if you:
- Are taking other medicines.
- Have diabetes.
- Are using in children suffering dehydration through diarr

Write a review

Please login or register to review
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email